# SDR AALA201905039010

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 26,955 hours, 10,072 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulty
- Location: L3 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 3L EMER. EXIT IND DISAGREE WITH DOOR STATUS, ECAM - LEFT AFT EMER EXIT. 8000-9000 FEET 3.5 PSI DIFF. MAINTENANCE REMOVED AND REPLACED THE DOOR SLIDE INDICATOR LIGHT IAW AMM 52-73-21. OPS CHECK GOOD.
